# SDR FDEA202303060381

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 88,573 hours, 19,894 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Crank Assy
- Part number: ARG72322
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF RIGHT GEAR STAYED ILLUMINATED RED  WHEN GEAR WAS RETRACTED. PER QRH RECYCLED GEAR AND  CONSEQUENTLY RECEIVED RED AND GREEN ANNUNCIATION.  FUEL DUMP AND RETURN TO AIRFIELD INITIATED. DURING  FUEL DUMP RIGHT MAIN ALTERNATED BETWEEN RED AND  RED/GREEN. UNEVENTFUL LANDING OF 1.18 G S.  EMERGENCY DECLARED.  REMOVED AND REPLACED THE CRANK ASSY &CHECKED CLEARANCE BETWEEN THE PROXIMITY SENSOR & TARGET,  0.018. ADJUSTED CLEARANCE TO 0.176 IAW AMM 32-34-03-4, 32-61-15-4 & EA 1-3230-T0373284 P1. PERFORMED MLG UP & DOOR LATCHED PROX SENSOR RETURN TO SERVICE TEST,  NO DEFECTS IAW AMM 32-61-15-5.
